# SDR AALA991736

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH FLOOR LIGHT JUMPER WIRE BETEEN COFFEE BAR AND MAIN CABIN INOPERATIVE.  REPLACED EMERGENCY EXIT PATH FLOOR LIGHT JUMPER WIRE.  SYSTEM GROUND CHECK, NORMAL OPERATION.  (X)
